Wintenberger’s functor for abelian extensions
Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 3, p. 665-678

Let k be a finite field. Wintenberger used the field of norms to give an equivalence between a category whose objects are totally ramified abelian p-adic Lie extensions E/F, where F is a local field with residue field k, and a category whose objects are pairs (K,A), where Kk((T)) and A is an abelian p-adic Lie subgroup of Aut k (K). In this paper we extend this equivalence to allow Gal(E/F) and A to be arbitrary abelian pro-p groups.

Soit k un corps fini. Wintenberger a utilisé le corps des normes pour donner une équivalence entre une catégorie dont les objets E/F sont des extensions abéliennes de Lie p-adiques totalement ramifiées (où F est un corps local avec corps résiduel k), et une catégorie dont les objets sont des paires (K,A), où Kk((T)) et A est un sous-groupe abélien de Lie p-adique de Aut k (K). Dans ce papier, nous étendons cette équivalence en permettant à Gal(E/F) et à A d’être des pro-p groupes abéliens arbitraires.

@article{JTNB_2009__21_3_665_0,
     author = {Keating, Kevin},
     title = {Wintenberger's functor for abelian extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux 1},
     volume = {21},
     number = {3},
     year = {2009},
     pages = {665-678},
     doi = {10.5802/jtnb.693},
     mrnumber = {2605538},
     zbl = {1214.11130},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2009__21_3_665_0}
}
Keating, Kevin. Wintenberger’s functor for abelian extensions. Journal de théorie des nombres de Bordeaux, Volume 21 (2009) no. 3, pp. 665-678. doi : 10.5802/jtnb.693. http://www.numdam.org/item/JTNB_2009__21_3_665_0/

[1] K. Keating, Extensions of local fields and truncated power series. J. Number Theory 116 (2006), 69–101. | MR 2197861 | Zbl 1161.11407

[2] F. Laubie, Extensions de Lie et groupes d’automorphismes de corps locaux. Compositio Math. 67 (1988), 165–189. | Numdam | MR 951749 | Zbl 0649.12012

[3] F. Laubie, Ramification des groupes abéliens d’automorphismes de 𝔽 q ((X)). Canad. Math. Bull. 50 (2007), 594–597. | MR 2364208 | Zbl pre05289801

[4] J.-P. Serre, Corps Locaux. Hermann, 1962. | MR 354618

[5] J.-P. Wintenberger, Automorphismes des corps locaux de charactéristique p. J. Théor. Nombres Bordeaux 16 (2004), 429–456. | Numdam | MR 2143563 | Zbl pre02188526

[6] J.-P. Wintenberger, Extensions abéliennes et groupes d’automorphismes de corps locaux. C. R. Acad. Sci. Paris Sér. A-B 290 (1980), A201–A203. | MR 564309 | Zbl 0428.12012

[7] J.-P. Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux; applications. Ann. Sci. École Norm. Sup. (4) 16 (1983), 59–89. | Numdam | MR 719763 | Zbl 0516.12015